Anonymous

Can Hearing Loss Be A Symptom Of Fibromyalgia?

4

4 Answers

Denise F Profile
Denise F answered
In my case my fibromyalgia was diagnosed because I started to have hearing loss & vertigo. Had 2 hearing tests a yr apart & I only heard 1 note the 2nd time that I didn't hear the 1st time. My hearing loss was low level, not consistant with Meniere's. MRI came back that I didn't have MS. Had aches & pains that I just thought were normal cause I don't remember being any other way. Figured everyone has good day & bad days. So I never pushed the issue about them, But 2 yrs ago I got so dizzy I couldn't stand OR SIT. All of a sudden I could hear nothing out of my Left ear. Went to the ER & was told it was Meniere's. Followed up with my GP & he was going to leave it at that. I insisted I see a specialist cause it is not normal to just lose your hearing & have it start to slowly return. Plus everything out of that ear sounded weird, like people inhaled helium. The ENT ruled out Meniere's with hearing tests. Kept having dizzy spells & got sick of feeling nauseas & like a bobble head so I just kept going to the Dr wanting relief. Finally I moved & found a Dr who listened to ALL my complaints at one time & didn't look at me like I was crazy. I have now been diagnosed with Fibromyalgia & am in the process of getting Radio Pulse Therapy.
katie gilmore Profile
katie gilmore answered
YES IT CAN  I HAVE FM AND MANY OF MY FIBROFRIENDS HAVE HEARING PROBLEMS. DO YOU HAVE ALL THE OTHER SYMPTOMS?

Under 7Th cranial nerve, Fibromyalgia, TMJ, auditory pathways to the brain, earaches, headaches, low frequency hearing loss, ringing in the ears, sensitive teeth, sensitivity to noise, sensorineural hearing loss, teeth grinding, tinnitus.
Hanna Whilson Profile
Hanna Whilson answered

There are many reasons for hearing loss. I think, it is better to address professionals. When I suffered from tinnitus, I was lucky to find out about hearing aids staten island ny. They helped me a lot, so I can recommend this audiology service with confidence.

Anonymous Profile
Anonymous answered
More likely to be a symptom of medication. I have a good friend that went through hearing problems and her medication change made a world of difference. Good luck and God Bless.

Answer Question

Anonymous